American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] Claude Viterbo. Equivariant Morse theory for starshaped Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 621-655. MR 978370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Paul H. Rabinowitz. On a class of functionals invariant under a ${\bf Z}\sp n$ action . Trans. Amer. Math. Soc. 310 (1988) 303-311. MR 965755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] James F. Reineck. Travelling wave solutions to a gradient system . Trans. Amer. Math. Soc. 307 (1988) 535-544. MR 940216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kazunaga Tanaka. Infinitely many periodic solutions for the equation: $u\sb {tt}-u\sb {xx}\pm \vert u\vert \sp {p-1}u=f(x,t)$. II . Trans. Amer. Math. Soc. 307 (1988) 615-645. MR 940220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Hajime Urakawa. Stability of harmonic maps and eigenvalues of the Laplacian . Trans. Amer. Math. Soc. 301 (1987) 557-589. MR 882704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Patrizia Pucci and James Serrin. The structure of the critical set in the mountain pass theorem . Trans. Amer. Math. Soc. 299 (1987) 115-132. MR 869402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Robert Franzosa. Index filtrations and the homology index braid for partially ordered Morse decompositions . Trans. Amer. Math. Soc. 298 (1986) 193-213. MR 857439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Filomena Pacella. Equivariant Morse theory for flows and an application to the $N$-body problem . Trans. Amer. Math. Soc. 297 (1986) 41-52. MR 849465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Alec Norton. A critical set with nonnull image has large Hausdorff dimension . Trans. Amer. Math. Soc. 296 (1986) 367-376. MR 837817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Helmut Hofer. On strongly indefinite functionals with applications . Trans. Amer. Math. Soc. 275 (1983) 185-214. MR 678344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. R. Fadell, S. Y. Husseini and P. H. Rabinowitz. Borsuk-Ulam theorems for arbitrary $S\sp{1}$ actions and applications . Trans. Amer. Math. Soc. 274 (1982) 345-360. MR 670937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vieri Benci. On critical point theory for indefinite functionals in the presence of symmetries . Trans. Amer. Math. Soc. 274 (1982) 533-572. MR 675067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Paul H. Rabinowitz. Multiple critical points of perturbed symmetric functionals . Trans. Amer. Math. Soc. 272 (1982) 753-769. MR 662065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Abbas Bahri and Henri Berestycki. A perturbation method in critical point theory and applications . Trans. Amer. Math. Soc. 267 (1981) 1-32. MR 621969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. Uhlenbeck. Morse theory by perturbation methods with applications to harmonic maps . Trans. Amer. Math. Soc. 267 (1981) 569-583. MR 626490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robert Shelton. Critical points of harmonic functions on domains in ${\bf R}\sp{3}$ . Trans. Amer. Math. Soc. 261 (1980) 137-158. MR 576868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Robert Orrin Shelton. Noncollision singularities in the four-body problem . Trans. Amer. Math. Soc. 249 (1979) 225-259. MR 525672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] T. O’Neil and J. W. Thomas. On the equivalence of multiplicity and the generalized topological degree . Trans. Amer. Math. Soc. 167 (1972) 333-345. MR 0298503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gustav A. Hedlund. Poincar\'e's rotation number and Morse's type number . Trans. Amer. Math. Soc. 34 (1932) 75-97. MR 1501630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Marston Morse. The critical points of a function of $n$ variables . Trans. Amer. Math. Soc. 33 (1931) 72-91. MR 1501576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 51 of 51 found      Go to page: 1 2